# SDR CAL950379

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 139
- Part time: 53,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND RIGHT WING CENTER INBOARD OF STATION 139 WITH CRACKS IN WEBBING AROUND FASTENER HOLES.  THE CRACKS WERE .8 INCH IN LENGTH.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-40-6.  (W)
